# SDR DALA2019041542426

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE PLAY DUE TO ELONGATED HOLES AT OUTBOARD FLAP HINGE LH WING (AI).  LH OUTBOARD FLAP HINGE WAS REPAIRED PER ETI-17-19-059 REV 2. AND ER/A 577279-14 REV. ORIGINAL. FREE PLAY WAS CORRECTED.
